Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gurley and Shaw on Money in a Theory of Finance

Alvin L. Marty
Journal of Political Economy
Vol. 69, No. 1 (Feb., 1961), pp. 56-62
Stable URL: http://www.jstor.org/stable/1829227
Page Count: 7
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Gurley and Shaw on Money in a Theory of Finance
Preview not available

Page Thumbnails

  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62